# SDR SF200508122

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Coupling
- Condition: Split
- Location: Hyd Hand Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8-12-2005, FLT 7556 IAD-ABE, ON PREFLIGHT OF AIRCRAFT, AIRCREW NOTICED THE HYD HAND PUMP FEMALE COUPLING SPLIT IN HALF. AIRCREW NOTIFIED MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED HYD HAND PUMP HANDLE FEMALE RECEPTACLE.
